Re: Zoloft and hypertension
If you look up zoloft at <A HREF="http://www.rxlist.com" TARGET=_blank>www.rxlist.com</A> it lists the following cardiovascular effects as having been noted in trials. They are not primary side-effects but obviously what you are experiencing can happen.
Cardiovascular: Frequent: palpitations, chest pain; Infrequent: hypertension, tachycardia, postural dizziness, postural hypotension, periorbital edema, peripheral edema, hypotension, peripheral ischemia, syncope, edema, dependent edema; Rare: precordial chest pain, substernal chest pain, aggravated hypertension, myocardial infarction, cerebrovascular disorder.
Would pay to go back to your doc and get the medication changed to one of another type or even get him to alter the dosage - it may be too high.
Personally I had a 4 day trial of zoloft a few years back and refused to take it any longer - made me feel like a zombie by day, couldn't sleep by night, couldn't orgasm. My doc changed it to aurorix which was much better. There are alternatives out there but they don't seem to like to give you them - drug companies obviously not making enough money out of them!